Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Saphris SL.

Overall User Ratings

224 Total User Reviews

User Reviews

«Previous 96-100 of 118 Next»
Condition: Bipolar I Disorder with Most Recent Episode Mixed
4/1/2010 2:32:35 PM

Reviewer: Ellis Eaton, 13-18 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 2

Comment:
terrible dry mouth and dizziness. also restless legs at night, INDESCRIBABLY TERRIBLE nightmares nonstop throughout the whole night.

Condition: Bipolar I Disorder with Most Recent Episode Mixed
3/31/2010 1:49:08 AM

Reviewer: freaked out, 13-18 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Just one week and extreme agitation, hallucinations and not knowing who my own family is. Crazy behavior like taking the sheets off the bed and hiding clothing items. Insisting all electric powered items be turned off like the tv or computer or ceiling fans. Not able to sleep and is causing paranoid feelings that I have never had before.

Condition: Bipolar I Disorder with Most Recent Episode Mixed
3/29/2010 11:37:46 PM

Reviewer: Bipolar, but not stupid, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I am Bipolar-I Mix States, Rapid Cycler, Medication Resistant, with Psychotic tendencies, and this was my second attempt attrying this medication in as many months: Both attempts fail due to extreme lethargy and inability to function, even after twelve hours of continuous sleep. I would wake and remain useless and tire for an addition two hours. My behavior is far more irritable than ever before, ... Show Full Comment

Condition: Bipolar I Disorder with Most Recent Episode Mixed
3/29/2010 10:35:54 PM

Reviewer: 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
made me feel worse dizzy very tired.did not like it at all.

Condition: Bipolar I Disorder with Most Recent Episode Mixed
3/29/2010 9:19:12 AM

Reviewer: andie, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 5

Comment:
On it for a week thus far...when I took in 2aday I couldn't function in the day at all..per MD consult switch to night only with an antidepressent in the morning. Nightmares/night paraylsis from Seraquel stopped immediantly. Wake up in the morning rested. It does make me hungary all the time, but I am cheating and taking an anti appeite pill (OTC) but again talked to the MD (I hate being bipol ... Show Full Comment

«Previous 96-100 of 118 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.